# SDR SIMA200611403

- Difficulty date: April 22, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MAINTENANCE REPORTED SMOKE IN CABIN AFTER TAKEOFF CREW RETURNED TO FIELD.  REPLACED NR 2 ENGINE PER WORK CARD 72-000-00.  PASSED FCF.  (M)
